# SDR USAA990734

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 259.5
- Part time: 48,992 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON CHECK, FOUND 6 INCH CRACK AT PRESSURE SIDEWALL WEB, NOSE WHEEL WELL AT BS 259.5, WL 175.6.  INSTALLED SHEETMETAL DOUBLERS AND FILLERS PER TYPICAL REPAIR 53-10-12 REV A AND EA 52440.  (M)
